# SDR SWAA2022012663431

- Difficulty date: January 22, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 16,843 hours, 7,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE AFT RIGHT EMERGENCY FLASHLIGHT INOP ; / [01] R & R AFT R/H FLASHLIGHT BATTERY  PER AMM 25-64-00.
